`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Stability and uniqueness of traveling waves for system of nonlocal evolution equations with bistable nonlinearity

Pages: 659 - 673, Volume 24, Issue 3, July 2009      doi:10.3934/dcds.2009.24.659

 
       Abstract        Full Text (215.7K)       Related Articles

Fengxin Chen - Department of Mathematics, University of Texas at San Antonio, San Antonio, TX 78249, United States (email)

Abstract: The uniqueness and stability of traveling wave solutions for system of nonlocal evolution equations with bistable nonlinearity are established. It is also proved that traveling waves are monotone and exponentially asymptotically stable, up to translation.

Keywords:  Stability, traveling waves, nonlocal evolution equations, bistability.
Mathematics Subject Classification:  Primary: 35K55, 35Q99.

Received: February 2008;      Revised: December 2008;      Available Online: April 2009.